Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 2, NWS Fort Worth, TX

January 29, 2013Jack County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jan 29, 2013, 11:35 AM CST for Jack County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 29, 2013, 11:35 AM CST (17:35 UTC)
Expired
Jan 29, 2013, 12:15 PM CST
In force
40 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Jack County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 120 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 11:28 AM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2013-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 965 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2013-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
965 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
2.4
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

353 
WUUS54 KFWD 291735
SVRFWD
TXC237-291815-
/O.NEW.KFWD.SV.W.0002.130129T1735Z-130129T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 AM CST TUE JAN 29 2013

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JACK COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1215 PM CST

* AT 1135 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
  NORTH OF BRYSON...MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAKLAND AROUND 1145 PM CST..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3347 9798 3344 9798 3343 9796 3302 9842
      3315 9843 3339 9842 3347 9831
TIME...MOT...LOC 1735Z 228DEG 49KT 3330 9836

$$


HAMPSHIRE
3 follow-up statements
798 
WWUS54 KFWD 291739
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1139 AM CST TUE JAN 29 2013

TXC237-291815-
/O.CON.KFWD.SV.W.0002.000000T0000Z-130129T1815Z/
JACK TX-
1139 AM CST TUE JAN 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CST
FOR NORTHERN JACK COUNTY...

AT 1139 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
NORTH OF BRYSON...MOVING NORTHEAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAKLAND AT 1145 AM CST

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST TUESDAY EVENING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3347 9798 3344 9798 3343 9796 3302 9842
      3315 9843 3339 9842 3347 9831
TIME...MOT...LOC 1739Z 228DEG 49KT 3333 9831

$$
886 
WWUS54 KFWD 291758
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1158 AM CST TUE JAN 29 2013

TXC237-291815-
/O.CON.KFWD.SV.W.0002.000000T0000Z-130129T1815Z/
JACK TX-
1158 AM CST TUE JAN 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CST
FOR NORTHERN JACK COUNTY...

AT 1158 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 11 MILES NORTHEAST OF BRYSON...MOVING
NORTHEAST AT 70 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHERN JACK COUNTY AT 1210 PM CST

LAT...LON 3347 9798 3344 9798 3343 9796 3302 9842
      3315 9843 3339 9842 3347 9831
TIME...MOT...LOC 1758Z 219DEG 60KT 3336 9824

$$
518 
WWUS54 KFWD 291807
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1207 PM CST TUE JAN 29 2013

TXC237-291817-
/O.EXP.KFWD.SV.W.0002.000000T0000Z-130129T1815Z/
JACK TX-
1207 PM CST TUE JAN 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JACK COUNTY EXPIRES
AT 1215 PM CST...

AT 1207 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3347 9798 3344 9798 3343 9796 3302 9842
      3315 9843 3339 9842 3347 9831
TIME...MOT...LOC 1807Z 219DEG 60KT 3347 9812

$$


HAMPSHIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 11:06 AM CST, 29 minutes earlier.

Area forecast discussion, Jan 29, 11:06 AM CST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1106 AM CST TUE JAN 29 2013

.UPDATE...
FORECASTS ARE BEING UPDATED TO INCLUDE TORNADO WATCH 7 FOR
COUNTIES IMMEDIATELY TO THE NORTH AND EAST OF THE DALLAS-FORT
WORTH METROPLEX.

30

&&

.AVIATION...
CONCERNS...
THUNDERSTORMS THIS AFTERNOON.
STRONG CROSSWINDS BEHIND THE STORMS LATE AFTERNOON/EVENING.

A DRY LINE OR PACIFIC COLD FRONT EXTENDED NEAR A LINE FROM KSPS
/WICHITA FALLS/ TO ABILENE /KABI/ TO JUST WEST OF SAN ANGELO
/KSJT/ AT 1630Z. A BROKEN LINE OF SHOWERS AND THUNDERSTORMS HAS
ALREADY FORMED ALONG THIS BOUNDARY. EXPECT THIS LINE TO FILL IN
AND AS IT MOVES EASTWARD THROUGH THIS EVENING. SCATTERED SHOWERS
AND A FEW THUNDERSTORMS HAVE FORMED ALONG AND EAST OF THE I-35
CORRIDOR WELL AHEAD OF THE MAIN LINE.

EXPECT THE MAIN LINE OF STORMS TO MOVE INTO THE METROPLEX TAF
SITES 19-20Z AND CONTINUE THROUGH 22-23Z. SOUTH WINDS OF 20-25 KNOTS
THIS MORNING...WILL BECOME WESTERLY AT 20-25 KNOTS WITH GUSTS TO
NEAR 35 KNOTS BEHIND THE DRY LINE. THIS WILL RESULT IN MAJOR
CROSSWIND ISSUES AT DFW 22Z-03Z.

THE GUSTS WILL SLOWLY DECREASE LATE EVENING...BUT THE SUSTAINED
WESTERLY WINDS OF 20-25 KNOTS WILL PREVAIL OVERNIGHT. WINDS WILL
BECOME NORTHWESTERLY TOWARD 12Z WEDNESDAY.

58

&&

.PREV UPDATE...
.UPDATE...
ISOLATED STORMS HAVE DEVELOPED GENERALLY ALONG AND NORTH OF
INTERSTATE 20 LATE THIS MORNING AHEAD OF THE MAIN LINE OF
CONVECTION. THIS LINE IS STILL IN THE PROCESS OF TRYING TO BECOME
BETTER ORGANIZED ALONG A DRYLINE...WHICH AT 10 AM WAS LOCATED NEAR
THE WESTERN CWA BOUNDARY...JUST NOSING EAST TO YOUNG COUNTY.
OVERALL...THE SYSTEM MAY HAVE SLOWED JUST A BIT SO WILL BE
UPDATING THE GRIDS TO KEEP POPS GOING FOR A FEW EXTRA HOURS THIS
EVENING ACROSS THE EASTERN HALF OF THE REGION. THE SEVERE THREAT
REMAINS PRETTY MUCH THE SAME...AND FUTURE UPDATES TO THE
FORECASTS WILL LIKELY BE DONE TO INCLUDE WATCH INFORMATION IF/WHEN
THEY ARE ISSUED. WE WILL BE HIGHLIGHTING THE SPECIFICS OF THE
ANTICIPATED SEVERE WEATHER THREAT SHORTLY IN AN AWU/MESOSCALE
WEATHER UPDATE.

THE FIRE THREAT AND WIND ADVISORY WILL STILL BE IN EFFECT THIS
AFTERNOON FOR THE WESTERN HALF OF NORTH TEXAS...GENERALLY ALONG
AND WEST OF INTERSTATE 35/35 WEST.

30

&&

.PREV DISCUSSION... /ISSUED 315 AM CST TUE JAN 29 2013/
THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE PANHANDLE...THE
SOUTH PLAINS AND LOW ROLLING PLAINS EARLY THIS MORNING AHEAD OF AN
APPROACHING UPPER LEVEL TROUGH AND ASSOCIATED PACIFIC COLD FRONT.
WE EXPECT STORMS TO BECOME MORE ORGANIZED THROUGH SUNRISE AS THEY
APPROACH NORTH TEXAS. STORMS SHOULD ENTER THE NORTHWEST ZONES
SHORTLY AFTER SUNRISE. THE LINE OF STORMS WILL MOVE STEADILY
EASTWARD WHILE THE INDIVIDUAL STORMS MOVE QUICKLY NORTHEAST. WE
EXPECT ONLY A SMALL WINDOW OF TIME FOR THUNDERSTORMS DUE TO THE
SPEED OF THE COLD FRONT. ALTHOUGH THERE WILL BE A SLIGHT RISK OF
SEVERE STORMS ACROSS MOST OF NORTH TEXAS WITH THE PRIMARY HAZARD
BEING DAMAGING WINDS...MARGINAL INSTABILITY WILL BE LIMITING
FACTOR. WE EXPECT A LINE OF STORMS TO MOVE ACROSS THE EASTERN HALF
OF NORTH TEXAS THIS AFTERNOON AND EXIT THE REGION DURING THE LATE
AFTERNOON OR EARLY EVENING HOURS. IT APPEARS THAT THE LARGER RISK
FOR SEVERE STORMS WILL BE EAST AND NORTHEAST OF NORTH TEXAS WHERE
INSTABILITY...MOISTURE AND SHEAR WILL ALL BE MORE FAVORABLE FOR
STORM GROWTH.

MUCH DRIER AIR WILL MOVE INTO NORTH TEXAS THIS AFTERNOON BEHIND
THE COLD FRONT. A TIGHT PRESSURE GRADIENT BEHIND THE COLD FRONT
WILL RESULT IN STRONG AND GUSTY WEST WINDS IN THE 20 TO 30 MPH
RANGE WITH SOME GUSTS NEAR 40 MPH. THEREFORE...WE WILL ISSUE A
WIND ADVISORY FOR LOCATIONS GENERALLY WEST OF INTERSTATE 35. ALONG
WITH THE GUSTY WINDS...AFTERNOON RELATIVE HUMIDITIES WILL FALL
BELOW 30 PERCENT IN THE WEST WHICH WILL RESULT IN VERY ELEVATED TO
EXTREME FIRE WEATHER CONDITIONS...SO WILL ISSUE A RED FLAG
WARNING. THE WIND WILL BECOME NORTHWEST THIS EVENING AND DECREASE
A BIT...BUT REMAIN STRONG AND GUSTY OVERNIGHT.

COOLER AND MUCH DRIER WEATHER IS EXPECTED ON WEDNESDAY WITH SOME
WRAP AROUND CLOUDS IN THE NORTH DURING THE MORNING. TEMPERATURES
WEDNESDAY WILL BE CLOSER TO SEASONAL NORMALS WITH HIGHS FROM THE
MIDDLE 50S TO THE LOWER 60S AND LOWS WEDNESDAY NIGHT FROM THE
UPPER 20S TO THE MIDDLE 30S.

THE REMAINDER OF THE WEEK THROUGH THE WEEKEND WILL BE DRY WITH
WEST TO NORTHWEST FLOW ALOFT. LOW LEVEL MOISTURE WILL BE ON THE
INCREASE BY THE WEEKEND AHEAD OF AN APPROACHING COLD FRONT
EXPECTED SATURDAY AFTERNOON. IT APPEARS THAT MOISTURE AND LARGE
SCALE FORCING WILL BE TOO LIMITED FOR ANY SIGNIFICANT
PRECIPITATION ACROSS NORTH TEXAS ON SATURDAY...SO WE WILL LEAVE
POPS AT 10 PERCENT FOR NOW.

UPPER LEVEL HIGH PRESSURE WILL BUILD OVER THE STATE SUNDAY AND
MONDAY AND BRING A BRIEF WARMING TREND. THERE WILL BE A SLIGHT
CHANCE OF RAIN MONDAY NIGHT WITH THE ARRIVAL OF ANOTHER COLD
FRONT.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  41  57  35  69 /  80  20   5   0   0
WACO, TX              83  39  60  28  69 /  60  20   5   0   0
PARIS, TX             78  42  55  33  63 /  80  40   5   0   0
DENTON, TX            80  40  56  29  67 /  70  10   5   0   0
MCKINNEY, TX          77  43  55  29  66 /  80  20   5   0   0
DALLAS, TX            80  42  57  36  67 /  80  20   5   0   0
TERRELL, TX           77  43  57  31  66 /  80  30   5   0   0
CORSICANA, TX         80  41  59  33  65 /  80  30   5   0   0
TEMPLE, TX            81  45  62  30  67 /  50  20   5   0   0
MINERAL WELLS, TX     75  36  58  28  69 /  70  10   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CST THIS EVENING FOR TXZ091-100>102-
115>117-129>132-141>143.

WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR TXZ091-092-100>103-
115>118-129>133-141>145-156>159.

&&

58/30
Hazardous weather outlook, Jan 29, 4:00 AM CST, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
400 AM CST TUE JAN 29 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
400 AM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY ALONG A COLD FRONT THAT
WILL MOVE THROUGH NORTH TEXAS. THUNDERSTORMS WILL INCREASE IN
COVERAGE THROUGH MIDDAY AND QUICKLY TRANSITION INTO A SQUALL LINE
AS IT MOVES EAST BY THIS EVENING. DAMAGING WINDS WILL BE THE MAIN
THREAT WITH ANY STORMS...ESPECIALLY EAST OF INTERSTATE 35 INTO
THE EVENING HOURS.

IN ADDITION TO THE THREAT FOR SEVERE WEATHER...STRONG WEST WINDS
WILL DEVELOP BEHIND THE FRONT/DRYLINE THIS AFTERNOON. THE WEST
WINDS OF 20 TO 30 MPH AND LOW HUMIDITIES WILL RESULT IN A HIGH
FIRE WEATHER DANGER ACROSS THE WESTERN HALF OF NORTH TEXAS. A RED
FLAG WARNING AND A WIND ADVISORY IS IN EFFECT FOR PARTS OF NORTH
TEXAS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS PARTS OF NORTH
TEXAS TODAY. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE EAST
OF INTERSTATE 35 THROUGH THIS EVENING.

DUNN

In the hours before

Special weather statement, Jan 29, 11:03 AM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1103 AM CST TUE JAN 29 2013

TXZ115-291730-
STEPHENS TX-
1103 AM CST TUE JAN 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN STEPHENS COUNTY

AT 1103 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF BRECKENRIDGE...MOVING
NORTHEAST AT 20 MPH.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3257 9910 3273 9910 3285 9889 3252 9885
      3252 9910 3252 9911 3257 9911
TIME...MOT...LOC 1703Z 241DEG 17KT 3263 9909

HAMPSHIRE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 3:25 AM CSTWind AdvisoryFWDBell, Bosque, Comanche, Cooke, Coryell, Denton and 18 more15 hr
Jan 29, 3:40 AM CSTRed Flag WarningFWDComanche, Eastland, Erath, Hamilton, Hood, Jack and 8 more15 hr
Jan 29, 11:03 AM CSTSpecial Weather StatementFWDStephens27 min
Jan 29, 11:16 AM CSTSevere Thunderstorm WarningFWDStephens, Young59 min
Jan 29, 12:00 PM CSTSpecial Weather StatementFWDMontague30 min
Jan 29, 12:28 PM CSTSpecial Weather StatementFWDComanche32 min
Jan 29, 12:32 PM CSTSpecial Weather StatementFWDComanche28 min
Jan 29, 12:37 PM CSTSevere Thunderstorm WarningFWDComanche, Eastland38 min
Jan 29, 12:45 PM CSTSpecial Weather StatementFWDJack30 min
Jan 29, 1:06 PM CSTSpecial Weather StatementFWDPalo Pinto24 min
Jan 29, 1:09 PM CSTSpecial Weather StatementFWDComanche, Erath36 min
Jan 29, 1:15 PM CSTSevere Thunderstorm WarningFWDErath, Palo Pinto, Parker30 min
Jan 29, 1:33 PM CSTSpecial Weather StatementFWDWise27 min
Jan 29, 1:37 PM CSTSevere Thunderstorm WarningFWDParker, Wise23 min
Jan 29, 1:44 PM CSTSevere Thunderstorm WarningFWDPalo Pinto, Parker31 min
Jan 29, 1:56 PM CSTSevere Thunderstorm WarningFWDDenton, Parker, Wise49 min
Jan 29, 2:22 PM CSTSpecial Weather StatementFWDHood23 min
Jan 29, 2:27 PM CSTSpecial Weather StatementFWDSomervell33 min
Jan 29, 3:34 PM CSTSpecial Weather StatementFWDDallas26 min
Jan 29, 3:59 PM CSTSpecial Weather StatementFWDCollin31 min
Jan 29, 4:23 PM CSTSpecial Weather StatementFWDFannin37 min
Jan 29, 5:31 PM CSTSpecial Weather StatementFWDRains29 min
Jan 29, 5:33 PM CSTSpecial Weather StatementFWDFalls, Freestone, Limestone27 min
Jan 29, 5:36 PM CSTSevere Thunderstorm WarningFWDHopkins, Rains39 min
Jan 29, 5:39 PM CSTSevere Thunderstorm WarningFWDFalls, Freestone, Limestone, Navarro51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.